Jump to content

Photo
Accutane

Accutane - Side Effects Two Weeks In, General Illness Och Slight Vision Problems

symptoms side effects

1 reply to this topic

#1 undefinedalias

undefinedalias

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 13-January 14

Posted 13 January 2014 - 04:24 AM

Hi, guys!

 

 

I started my Accutane cure 12 days ago, 40 mg per day. 2-3 days in i got a fever and general cold symptoms (stuffy nose and headache), also dry eyes och and lips. The fever never went higher than 37.9 degrees Celcius (around 100.2 degrees Farenheit). The headache stopped about 5 days after it started and the fever has went down the last days.

I have slight "double vision"/"ghosting", especially after reading and then looking at, for example, my alarm clock 3 meter away. There is maybe a difference by 1-2 centimeters (if looking from a distance of about 3 meters) of the two "pictures" my eyes see. It's hard to tell that there is a "double vision" without looking at something distinguishing, like the alarm clocks glowing numbers. This is in both eyes and the direction of the "secondary picture" differs from day to day. I have dry eyes and use eye drops, but it doesn't seem to fix it.

 

Do you see a connection to my use of accutane? Have you had problems with cold like symptoms and slight vision problems?



#2 megtree

megtree

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 506
    Likes: 115
About Me
  • Gender:Female
  • Location:USA
  • Interests:Everything! Seriously.
  • Joined: 18-June 13

Posted 13 January 2014 - 12:44 PM

The cold is likely just a cold, considering you were using accutane for only a couple of days before you started having symptoms (and it's winter-time!), but eye problems are a  *possible* side effect (like decreased night vision, etc.). Unfortunately, eye issues are one of those side effects that *might* be permanent. If you notice double vision along with dizziness and nausea - you should let your doctor know right away (this could be a sign of something more serious). However, if the double vision is not accompanied with any other alarming side effects (specifically dizzyness or nausea, headaches are quite common with accutane use) it may not be a reason to stop the accutane, but it would be a good idea to let your derm know if it persists. 

 

What sort of eye drops are you using? Some of the more common types of "eye- drops" are for reducing redness for cosmetic reasons, rather than lubricating or helping with dryness. Using the kind meant for occasional eye-redness may actually dry out your eyes more in the long run. Be sure that you are using a brand meant specifically for preventing/eliminating dryness and irritation of the eyes (and an extra-strength kind, at that). Does it get worse throughout the day, or do you wake up with it? If it gets worse throughout the day, eye-strain might be a possible culprit. 


Edited by megtree, 13 January 2014 - 12:44 PM.

My Accutane log (with pictures):

 

 http://www.acne.org/...r-accutane-log/

 

26 y/o female- approx. 54kg
Absorica -40 mg, 1 daily, December 26, 2013 - February, 25, 2014

Absorica - 60 mg, 1 daily. February 26, 2014 -
Probiotic - 1 daily
Fish oil supplement w/ vit D - 1 daily

Morning:

Cetaphil cleanser

Food Grade Rose water - Toner

La Roche Posay Mineral Water Spray
Vichy 50+ Capital Soleil Cream for Sensitive Skin


Night:
Cetaphil Cleanser

Food grade Rose Water - Toner

La Roche Posay Mineral Water Spray
Aveeno Positively Radiant intensive night cream

Cerave Facial Moisturizing Lotion- PM

Cerave Moisturizing cream
Avene Cicalfate (as needed)





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users